My doctor put me on progesterone about three weeks ago. I am 59 and still having a light period every few months with symptoms.My question is I just spotted and feel like I am having a period.Is this normal on this medication?.Also I was about an hour later taking this medicine and I know that you are suppose to take it the same time everyday.Thanks for your help.
Dear annb54, Progesterone is a good medication to keep the lining of the uterus in check. Indeed, some women are quite sensitive to dosing; although being off one hour would be unusual to start symptoms, it is possible. So nothing sounds worrisome, and it sounds like your doctor is on top of the situaton. Good luck, Mary Jane
The opinions expressed in WebMD Communities are solely those of the User, who may or may not have medical or scientific training. These opinions do not represent the opinions of WebMD. Communities are not reviewed by a WebMD physician or any member of the WebMD editorial staff for accuracy, balance, objectivity, or any other reason except for compliance with our Terms and Conditions. Some of these opinions may contain information about treatments or uses of drug products that have not been approved by the U.S. Food and Drug Administration. WebMD does not endorse any specific product, service or treatment.
Do not consider Communities as medical advice. Never delay or disregard seeking professional medical advice from your doctor or other qualified healthcare provider because of something you have read on WebMD. You should always speak with your doctor before you start, stop, or change any prescribed part of your care plan or treatment. WebMD understands that reading individual, real-life experiences can be a helpful resource, but it is never a substitute for professional medical advice, diagnosis, or treatment from a qualified health care provider. If you think you may have a medical emergency, call your doctor or dial 911 immediately.